CureZone   Log On   Join
Re: Mirena IUD Side Effects facial hair growth
 
MIRANDARAINBOW Views: 54,229
Published: 14 years ago
 
This is a reply to # 71,375

Re: Mirena IUD Side Effects facial hair growth


I,ve had mirena for almost the maximum time of 5 years and was planning to have it changed for another since it has been such a reliable method of birth control. However after reading these comments, I realise I have also suffered a lot of side effects, depression, joint stiffness/pain, weight gain and bloatedness. I have also started quite severe facial hair growth over the last 3 years which I have to have electrolysis on and absolutely hate, I feel so self conscious of it. Could this also be the effects of mirena, has anyone experienced similar?
 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

5.500 sec, (1)